# SDR AMTA200600520

- Difficulty date: August 17, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO DOOR LOWER CUTOUT INSIDE AREA LINER HAS CORROSION AROUND NUT PLATES APPROX 20 IN TOTAL LENGTH RBL-24, STA 1400-1420.  REMOVED CORROSION IAW SRM, ORG THICKNESS IS 050 MAT LOSS .005 FOUND TO BE WITHIN LIMITS.  (K)
